CSN Login
Members Online: 25

TARCEVA (ERLOTINIB)

isra1942
Posts: 1
Joined: Nov 2007

MY WIFE YOUS TARCEVA AND AFTER 7 DAYS SHE HAVE RASH ON HER FACE.DID SOMEBODY HAVE EXPERIENCE ABOUT THIS.

AuthorUnknown
Posts: 1563
Joined: May 2006

Hello,

For more information on side effects from treatment, you may want to contact the American Cancer Society's National Cancer Information Center. Cancer Information Specialists are available 24 hours a day and can assist you with the questions you have. They can be reached at 1-800-227-2345.

I wish you and your wife the very best,

Dana
CSN Dana

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network